# SDR SWIA202163264

- Difficulty date: November 19, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL DD7A     (C-CHECK RO 12/26/2021)    REMOVED CORRODED PAX DOOR INTERCOSTAL DD7A AND INSTALLED NEW PAX DOOR INTERCOSTAL DD7A REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV N. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND FORM M-337. LEAK CHECK OF REPAIR AREA IS GOOD.
